Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 177, NWS Cleveland, OH

July 2, 20084 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2008, 7:32 PM EDT for 4 counties in Ohio. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 7:32 PM EDT (23:32 UTC)
Expired
Jul 2, 2008, 8:30 PM EDT
In force
58 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 119 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:55 PM EDTTSTM WND DMGToledo, OHSEVERAL TREES AND LARGE LIMBS DOWN THROUGHOUT THE CITY.
Jul 2, 8:00 PM EDTTSTM WND DMGToledo, OHSEVERAL LARGE LIMBS DOWN AND BLOCKING THE ROAD IN WEST TOLEDO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 4:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1681 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 022333
SVRCLE
OHC095-123-143-173-030030-
/O.NEW.KCLE.SV.W.0177.080702T2332Z-080703T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LUCAS COUNTY IN NORTHWEST OHIO...
  WESTERN OTTAWA COUNTY IN NORTHWEST OHIO...
  NORTHWESTERN SANDUSKY COUNTY IN NORTHWEST OHIO...
  NORTHERN WOOD COUNTY IN NORTHWEST OHIO...

* UNTIL 830 PM EDT

* AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 21 MILES NORTH OF SYLVANIA TO 8 MILES NORTHWEST
  OF SYLVANIA TO 10 MILES WEST OF SYLVANIA TO 18 MILES NORTHWEST OF
  WHITEHOUSE TO 31 MILES NORTHWEST OF WHITEHOUSE...OR ALONG A LINE
  EXTENDING FROM 21 MILES NORTH OF SYLVANIA TO 8 MILES NORTHWEST OF
  SYLVANIA TO 10 MILES WEST OF SYLVANIA TO 20 MILES WEST OF SYLVANIA
  TO 32 MILES WEST OF SYLVANIA...AND MOVING SOUTHEAST AT 23 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOLLAND...TOLEDO...ROSSFORD...PERRYSBURG...WATERVILLE...
  NORTHWOOD...OREGON...WOODVILLE...GIBSONBURG...GENOA...ELMORE AND
  BOWLING GREEN

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4162 8387 4172 8387 4173 8346 4171 8343
      4170 8336 4173 8335 4173 8334 4169 8329
      4164 8317 4135 8318 4135 8388 4161 8388
TIME...MOT...LOC 2332Z 314DEG 20KT 4202 8365 4181 8376
          4171 8390 4166 8408 4174 8432

$$

KUBINA
2 follow-up statements
000 
WWUS51 KCLE 030007
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
806 PM EDT WED JUL 2 2008

OHC095-123-143-173-030030-
/O.CON.KCLE.SV.W.0177.000000T0000Z-080703T0030Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
806 PM EDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WESTERN OTTAWA...LUCAS...NORTHERN WOOD AND NORTHWESTERN SANDUSKY
COUNTIES...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM OREGON TO MILLBURY TO LUCKEY TO GRAND RAPIDS...MOVING 
SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GENOA...TONTOGANY...WOODVILLE...PEMBERVILLE...ROCKY RIDGE...BOWLING
GREEN...GIBSONBURG AND LINDSEY

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN OHIO.

LAT...LON 4162 8387 4172 8387 4173 8346 4171 8343
      4170 8336 4173 8335 4173 8334 4169 8329
      4164 8317 4135 8318 4135 8388 4161 8388
TIME...MOT...LOC 0006Z 308DEG 34KT 4169 8330 4155 8338
          4148 8352 4145 8384

$$

MITCHELL
000 
WWUS51 KCLE 030032
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT WED JUL 2 2008

OHC095-123-143-173-030041-
/O.EXP.KCLE.SV.W.0177.000000T0000Z-080703T0030Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
831 PM EDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OTTAWA...LUCAS...
NORTHERN WOOD AND NORTHWESTERN SANDUSKY COUNTIES EXPIRES AT 830 PM
EDT...

OTHER STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS 
EVENING. HEAVY RAIN WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS AND 
IN POOR DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN OHIO.

LAT...LON 4162 8387 4172 8387 4173 8346 4171 8343
      4170 8336 4173 8335 4173 8334 4169 8329
      4164 8317 4135 8318 4135 8388 4161 8388
TIME...MOT...LOC 0007Z 308DEG 34KT 4168 8329 4154 8337
          4147 8351 4144 8383

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:44 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 2, 3:44 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT WED JUL 2 2008

.SYNOPSIS...
A COLD FRONT ACROSS THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA LATE TONIGHT AND
EARLY THURSDAY MORNING. THE FRONT WILL CONTINUE SOUTH TO NEAR THE
OHIO RIVER BY FRIDAY MORNING AND THEN STALL AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE NORTH. THE HIGH WILL REMAIN IN PLACE
BUT WEAKEN THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY/...
COLD FRONT FROM NEAR THE SAULT SOUTHWEST INTO IOWA WITH HIGH
PRESS ACROSS THE SOUTHEASTERN STATES. THUNDERSTORMS HAVE DEVELOPED
IN THE VERY UNSTABLE AIR ACROSS CENTRAL LOWER MICHIGAN. PRIMARY
MOVEMENT WAS TO THE EAST ALTHOUGH ADDITIONAL DEVELOPMENT WAS
OCCURRING ON THE WSW SIDE OF EXISTING STORMS. THICKNESS PACKING
SUGGEST STORMS WOULD CONTINUE EAST ACROSS MUCH OF MICHIGAN...AFTER
WHICH THEY WOULD TURN MOVE SOUTHEAST. ACCORDING TO THE NAM12 AND
RUC HOWEVER...THE AIRMASS HOWEVER IS NOT AS UNSTABLE EAST OF THE
CURRENT WATCH NOR IS SIGNIFICANT DESTABILIZATION EXPECTED. CAPES
OF BETWEEN 1 AND 2K HOWEVER DO REACH INTO EXTREME NWRN OHIO
THROUGH THE EVENING BEFORE DIURNAL TRENDS ALLOW STABILITY TO
INCREASE. WITH GO WITH CHC OR SLIGHT CHC POPS THROUGH THE EARLY
EVENING...INCREASING TO LIKELY NW AFTER 8PM. WILL ALSO MENTION A
CHANCE OF SEVERE. AFTER THE EVENING WILL BOOST POPS TO CATEGORICAL
NW AND LIKELY ACROSS ALL BUT THE SOUTHEAST TIER OF COUNTIES.
GUIDANCE LOWS FINE.

&&

.SHORT TERM /6 AM THURSDAY THROUGH FRIDAY NIGHT/...
THURSDAY WILL BEGIN WITH A COLD FRONT MOVING OFF THE LAKE INTO NRN
OH AND NWRN PA. WOULD EXPECT SHOWERS WILL BE OCCURRING IN THE AREA
WITH THE POSSIBILITY OF THUNDERSTORMS AS WELL. WILL COVER WITH
LIKELY POPS THROUGH THE MORNING MOST PLACES BUT WILL CONTINUE WITH
LIKELY POPS SOUTHEAST TIER THROUGH THE DAY. ELSEWHERE WILL DROP
POPS TO A CHANCE IN THE AFTERNOON AS MOST OF THE MOISTURE AND
FORCING MOVE SOUTH WITH THE FRONT. ACROSS NWRN OHIO WILL KEEP DRY
FOR THE AFTERNOON. ALSO ALSO MENTION DECREASING CLOUDS OR BECOMING PARTLY
SUNNY FOR THE AFTERNOON MOST PLACES. MODELS HAVE THEIR DIFFERENCES
EVEN IN THE NEAR TERM WHERE THE GFS DRYS OUT THE AREA THURSDAY
NIGHT WHILE THE NAM CONTINUES WITH MOISTURE HANGING BACK INTO THE
AREA NORTH OF THE FRONT. FOR NOW WILL HOLD CHC POPS TO SOUTHERN
TIER AND KEEP THE NORTH DRY. ON FRIDAY THE GFS BRINGS DEEP
MOISTURE BACK INTO THE AREA MAINLY DURING THE AFTERNOON WITH A
WEAK LOW ON THE FRONT WHILE THE NAM FOR THE MOST PART KEEPS
DEEPEST MOISTURE SOUTH. AGAIN FOR NOW WILL GO WITH A DRY FORECAST
DURING THE MORNING BUT WILL BRING A CHANCE BACK INTO THE AREA FOR
THE AFTERNOON. FRIDAY NIGHT WILL CONTINUE WITH CHANCE POPS
EVERYWHERE. GFS IS MOST AGGRESSIVE WITH THE DEEP MOISTURE WHILE
THE NAM HOLD DEEP MOISTURE SOUTH AND EAST. TEMPS WILL BE A FEW
DEGREES BELOW NORMAL POST FRONT LASTING THROUGH THE SHORT TERM.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
QUASI-STATIONARY BOUNDARY ACROSS SOUTHERN OHIO SATURDAY MORNING
SHOULD MOVE AWAY FROM THE FORECAST AREA BY SATURDAY AFTERNOON.
OUTSIDE OF A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
SOUTHERN TIER COUNTIES...THE MAJORITY OF THE FORECAST AREA SHOULD BE
DRY ON SATURDAY. SHOULD CONTINUE TO SEE DRY CONDITIONS AT ALL SITES
SATURDAY NIGHT THROUGH SUNDAY NIGHT. A COLD FRONT WILL APPROACH FROM
THE WEST ON MONDAY BUT MUCH LIKE TODAY...PROBABLY WONT REACH THE
MAJORITY OF THE AREA UNTIL AFTER SUNSET. KEPT SOME LOW CHANCE POPS
IN PLACE ACROSS NW OH ON MONDAY BUT OTHERWISE ONLY WENT WITH SLIGHT
CHANCE POPS. INCREASED POPS MONDAY NIGHT AND THROUGH THE DAY ON
TUESDAY BEFORE HIGH PRESSURE BUILDS IN FROM THE NORTH LATE TUESDAY
NIGHT.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
COLD FRONT AS OF 17Z STILL WELL WEST OF THE FORECAST AREA WHILE
PRE-FRONTAL CONVECTION STRETCHES FROM NORTHERN MICHIGAN TO
CENTRAL ILLINOIS. CONDITIONS ACROSS THE FORECAST AREA REMAIN VFR
AT THE MOMENT AND ARE EXPECTED TO REMAIN AS SUCH THROUGH MID
EVENING. DO NOT EXPECT ANY OF THE ONGOING STORMS TO OUR WEST TO
REACH ANY OF THE TERMINALS THIS AFTERNOON AND PRECIP WILL LIKELY
HOLD OFF AT ALL SITES UNTIL MIDNIGHT OR LATER.

BROUGHT SHOWERS WITH A CHANCE OF THUNDERSTORMS INTO THE WESTERN
TERMINALS AROUND MIDNIGHT AND EVENTUALLY TO THE OH/PA BORDER BY
DAYBREAK. MODELS APPEAR TO BE A BIT SLOWER WITH THE TIMING OF THE
PRECIP WITH TODAYS 12Z RUNS SO I BACKED OFF ON THE TIMING A BIT. I
ALSO REMOVED MENTION OF THUNDER OVERNIGHT EAST OF MFD/CLE AS IT
APPEARS THE ENTIRE COLUMN WILL BE TOO STABLE TO SUPPORT THUNDER.
FRONT SNEAKS THROUGH TOL/FDY AROUND 12Z...CLE/ERI AROUND 15Z. SOME
LINGERING SHOWERS WILL BE POSSIBLE AT THESE SITES THROUGH THE END
OF THE PERIOD BUT I TRIED TO SHOW IMPROVING CONDITIONS AT THESE SITES.

MEANWHILE FURTHER SOUTH WITH THE SLOWER FRONTAL PASSAGE I AM A BIT
CONCERNED ABOUT THE POSSIBILITY OF THUNDERSTORMS RE-DEVELOPING
TOWARD THE END OF THE PERIOD. PUT IN VCTS ACROSS THE SOUTHERN
SITES TO ACCOUNT FOR THIS POSSIBILITY...MAY END UP BEING TOO
STABLE BUT NAM/BUFKIT PROFILES TRYING TO HINT AT SOME
DESTABILIZATION FROM 15Z ONWARD.

ALSO...PUT IN A MENTION OF LOW LEVEL WIND SHEAR FROM MFD/CLE
EASTWARD AFTER SUNSET. GUSTY NATURE OF THE WINDS WILL DIMINISH
AFTER SUNSET BUT A LLJ AROUND 40-45KTS APPEARS LIKELY THIS EVENING
UNTIL THE ONSET OF THE RAINFALL. DID NOT MENTION LLWS IN THE WEST
AS THE JET DOES NOT APPEAR STRONG ENOUGH IN THAT AREA.

.OUTLOOK...EXPECT NON VFR CONDITIONS TO OCCUR IN SHOWERS AND
THUNDERSTORMS THU WITH A FEW POSSIBLY LINGERING AROUND CAK AND YNG
THU EVE. HOW WELL IT DRIES OUT BEHIND THE COLD FRONT IS A
QUESTION...ATTM THE NAM KEEPS FRIDAY INTO SAT DRY AND VFR. AS A WAVE
MOVES ALONG THE FRONT FRIDAY NIGHT INTO SUNDAY SOME SHOWERS COULD
TRY TO SNEAK UP INTO THE YNG AND CAK AREAS...HOWEVER EVEN IF THIS
OCCURS THIS SHOULD MEAN ONLY BRIEF INTERRUPTIONS FROM PREDOMINATE
VFR.

&&

.MARINE...
COLD FRONT ACROSS LAKE SUPERIOR WILL MOVE OVER THE LAKE AFTER
MIDNIGHT.  EXPECT WINDS TO REACH SCA CRITERIA THIS EVENING AS SW
WINDS INCREASE TO 15 TO 25 KNOTS.  WILL DROP BELOW SCA CRITERIA
TOMORROW AS WINDS TURN TO THE NW AND THEN DIMINISH.

WEAK HIGH PRESSURE MOVING ACROSS THE LOWER LAKES WILL BE THE MAJOR
FEATURE OVER THE WEEKEND. ALTHOUGH WIND DIRECTION WILL BE FROM THE
NE...WINDS SHOULD REMAIN FAIRLY LIGHT WINDS.  WINDS TURN TO THE
SOUTH LATE SUNDAY AS HIGH MOVES OFF THE NEW ENGLAND COAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 3 PM EDT
     THURSDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT THURSDAY FOR LEZ142>145.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...LEINS
AVIATION...LEINS
MARINE...DJB
Hazardous weather outlook, Jul 2, 4:37 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
437 PM EDT WED JUL 2 2008

LEZ061-145>149-165>169-OHZ010>014-017>023-027>033-036>038-047-089-
PAZ001>003-032045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
437 PM EDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

A COLD FRONT WILL MOVE INTO NORTHWESTERN OHIO TONIGHT WITH STRONG
TO SEVERE THUNDERSTORMS POSSIBLE ALONG IT. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS...ESPECIALLY WEST OF A SANDUSKY TO MARION
LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IF ENOUGH HEATING CAN OCCUR AHEAD OF THE COLD FRONT THAT WILL MOVE
SOUTHWARD THROUGH OHIO AND PENNSYLVANIA ON THURSDAY THERE MAY BE A
THREAT OF ISOLATED SEVERE THUNDERSTORMS. THIS SHOULD BE LIMITED TO
AN AREA ALONG AND SOUTH OF A MEADVILLE TO MOUNT VERNON LINE.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>144-162>164-OHZ003-006>009-032045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-
437 PM EDT WED JUL 2 2008

...SEVERE THUNDERSTORM WATCH 654 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

A COLD FRONT WILL MOVE INTO NORTHWESTERN OHIO TONIGHT WITH STRONG
TO SEVERE THUNDERSTORMS POSSIBLE ALONG IT. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS...ESPECIALLY WEST OF A SANDUSKY TO MARION
LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IF ENOUGH HEATING CAN OCCUR AHEAD OF THE COLD FRONT THAT WILL MOVE
SOUTHWARD THROUGH OHIO AND PENNSYLVANIA ON THURSDAY THERE MAY BE A
THREAT OF ISOLATED SEVERE THUNDERSTORMS. THIS SHOULD BE LIMITED TO
AN AREA ALONG AND SOUTH OF A MEADVILLE TO MOUNT VERNON LINE.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:21 PM EDTSpecial Marine WarningCLE114 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.